Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Experiencing a bubble like feeling in chest, shortness of breath. Have acid reflux

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6316 Questions
My husband has been experiencing a bubble like feeling in his chest or a feeling that his heart is doing flips, that's the best way he could explain it. It started yesterday and its been happening all day today. He says there is no pain at all, just a weird feeling. He has acid reflux problems where he vomits just about every morning. He says it's like foam. He refuses to go to the dr. Can this feeling in his chest be related to acid reflux? At times it kind of causes shortness of breath or he feels he needs to take a deep breath. Any information would be great. Thank you.
Posted Wed, 30 Oct 2013 in Digestion and Bowels
Answered by Dr. Vivek Chail 59 minutes later
Brief Answer:
Most likely acid reflux but please consult doctor.

Detailed Answer:
Thanks for writing in to us.

I have read your query in detail.

From your description of your husband's problems, acid reflux can cause such symptoms but at the same time heart disorders cannot be ruled out entirely.

Sometimes, acid reflux and heart disorder present with almost similar symptoms and have to be closely monitored. Please insist him on getting to XXXXXXX a doctor and at least get an ECG done. This is important because absence of pain does not rule out heart diseases.

He might also require an upper gastrointestinal endoscopy to visualize the esophagus and stomach lumen. This will show any ulcers in stomach that should be treated.

Hope your query is answered.
Do write back in case of doubts.

Dr. Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor